MathSciNet Relay Station
MathSciNet bibliographic data
MR2603019 (2011c:60148) 60G51 (60G17 60J25 60J50)
Yano, Kouji Excursions away from a regular point for one-dimensional symmetric Lévy processes without Gaussian part. Potential Anal. 32 (2010), no. 4, 305–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement